# SDR UALA2011090504791

- Difficulty date: September 5, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 64,333 hours, 11,711 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: S251W120100
- Part serial: 39
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PFC CONTROL LANES DISPLAYED.  REPLACED LEFT O/B PCU AND CONFIDENCE TEST AND RIG CHECK REF MM.  COMPLETED INSP OF PCU.
